# SDR 20001011AP013

- Difficulty date: June 23, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N59106
- Make and model: Airbus A300 B4-203
- Aircraft serial: 106
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Condition: Shorted
- Location: Nr 1 Engine Gen
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, G, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT TA831 - DURING FLIGHT, AFTER START OF THE ENGINE NR 1 THERE WAS A MOMENTARILY LOSS OF ELECTRICAL POWER THEN AFTER TAKEOFF, PITCH TRIM NR 1 DROPPED OFF.  AFTER FIVE MINUTES OF FLIGHT AUTOPILOT NR 1 WAS LOST THEN AUTOPILOT NR 2 WAS ENGAGED AND WAS LOST AS WELL ALONG WITH BOTH YAW DAMPERS.  THE PLATFORM AND GPWS LIGHTS CAME ON, AND BOTH PRESSURIZATION SYSTEMS WERE LOST.  AFTER AN UNEVENTFUL OVERWEIGHT LANDING, MAINTENANCE TECHNICIANS PERFORMED AN OVERWEIGHT LANDING INSPECTION ACCORDING AMM 05-51-11.  NO DISCREPANCIES WERE FOUND RELATED TO THIS EVENT.  ALSO AN INSPECTION AND TEST OF THE ENGINE GENERATOR WAS PERFORMED AND FOUND PIN ''''A'''' BURNT ON THE CONNECTOR 441VC, IT WAS REMOVED AND REPLACED THE COM
